Ein Planaritätskriterium für endliche Graphen.

Horst Bergmann

Elemente der Mathematik (1982)

  • Volume: 37, page 49-54
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Bergmann, Horst. "Ein Planaritätskriterium für endliche Graphen.." Elemente der Mathematik 37 (1982): 49-54. <http://eudml.org/doc/141284>.

author = {Bergmann, Horst},
journal = {Elemente der Mathematik},
keywords = {planar graph; contractibility},
pages = {49-54},
title = {Ein Planaritätskriterium für endliche Graphen.},
url = {http://eudml.org/doc/141284},
volume = {37},
year = {1982},

AU - Bergmann, Horst
TI - Ein Planaritätskriterium für endliche Graphen.
JO - Elemente der Mathematik
PY - 1982
VL - 37
SP - 49
EP - 54
KW - planar graph; contractibility
UR - http://eudml.org/doc/141284
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.